MAUDE Adverse Event Report: GYRUS ACMI, INC 7FR FIXEDPIN HEMOSTATIC PROBE

GYRUS ACMI, INC 7FR FIXEDPIN HEMOSTATIC PROBE
Model Number CD-B622LA
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The cause of the reported event cannot be determined.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that the device was found not working, the probe failed to work.There was no patient involvement reported.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The subject device was disposed by the customer, therefore was not available for physical evaluation.The device history record was reviewed and showed the product met all specifications upon release.As the device was not returned for physical/functionality evaluation, the root cause could not be conclusively determined.Based on the (instruction for use ) ifu, user should only use the probe with the identified compatible devices listed in the ifu.Use this device only with appropriate products identified in the table below.If the device is used with products outside of these specifications, patient or operator injury, malfunction or equipment damage may occur.Do not connect components not specified in the instructions for use.Refer to the generator user manual for instructions regarding assembly and initial system check.Olympus will continue to monitor complaints for this device.

Brand Name
7FR FIXEDPIN HEMOSTATIC PROBE
Common Device Name
7FR FIXEDPIN HEMOSTATIC PROBE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11154851
Report Number3011050570-2021-00011
Device Sequence Number4132504
Product Code KNS
UDI-Device Identifier00821925039452
UDI-Public00821925039452
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B622LA
Device Lot NumberKR914615
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1